Header menu link for other important links
Some Inclusion Properties of New Subclass of Starlike and Convex Functions associated with Hohlov Operator
SokóãÅ‚ J, , Kothandabani T.
Published in Department of Mathematics, Kyungpook National University
Volume: 56
Issue: 2
Pages: 597 - 610
For a sufficiently adequate special case of the Dziok-Srivastava linear operator defined by means of the Hadamard product (or convolution) with Srivastava-Wright convolution operator, the authors investigate several mapping properties involving various subclasses of analytic and univalent functions, G(λ, α) and M(λ, α). Furthermore we discuss some inclusion relations for these subclasses to be in the classes of k-uniformly convex and k-starlike functions. © Kyungpook Mathematical Journal.
About the journal
JournalKyungpook mathematical journal
PublisherDepartment of Mathematics, Kyungpook National University
Open AccessNo